Asellia tridens subsp. diluta Anderson 1881

Wilson, Don E. & Reeder, DeeAnn, 2005, Order Chiroptera - Family Hipposideridae, Mammal Species of the World: a Taxonomic and Geographic Reference (3 rd Edition), Volume 1, Baltimore: The Johns Hopkins University Press, pp. 365-379 : 366

publication ID

https://doi.org/10.5281/zenodo.7316519

DOI

https://doi.org/10.5281/zenodo.11346107

persistent identifier

https://treatment.plazi.org/id/2C03348D-4763-94E4-1DB0-D17E1C9C9B00

treatment provided by

Guido (2022-12-13 04:19:33, last updated 2024-11-29 11:27:26)

scientific name

Asellia tridens subsp. diluta Anderson 1881
status

 

Kingdom

Animalia

Phylum

Chordata

Class

Mammalia

Order

Chiroptera

Family

Hipposideridae

Genus

Asellia